# SDR 4514606152006

- Difficulty date: June 15, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N424FX
- Make and model: Lear 45LEAR
- Aircraft serial: 146
- Aircraft time: 4,767 hours, 3,606 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Frayed
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT INSP, NOTICED BINDING & CLICKING IN AILERON SYS WHEN ROTATING CONTROLS THROUGH COMPLETE TRAVEL.  FOUND LWR AFT AILERON CONTROL CABLE FRAYED 70%.  WHILE ROUTING NEW CABLE FOUND PREVIOUS CABLE ROUTED OVER A GUIDE PIN DISRUPTING ANGLE OF TRAVEL THROUGH A FAIRLEAD.  MISROUTING CAUSED CABLE TO CHAFE INTO STRUCTURE AT KEEL BEAM.  CABLE CHANGED 360 HRS PREVIOUSLY.  DETERMINED MM DRAWING INCORRECT, AS TO LOCATION OF GUIDE PINS.  GUIDE PIN THAT WAS MISROUTED WAS NOT EVEN SHOWN ON AMM DRAWING OR IPC DRAWING.  ALL ACFT IN FLEET INSPECTED.  LEARJET ENGINEERING INSTRUMENTAL IN PRODUCTION OF NEW TEMPORARY MX INSTRUCTIONS.  INFO SENT TO ALL NECESSARY MX STATIONS.  AFFECTED AREA SHOWN AMM 27-10-05, FIG 201DETAIL G.
